Alert archive / Texas / Flash Flood Warnings in 2025

Flash Flood Warning 23, NWS Midland/Odessa, TX

June 5, 2025Brewster County, Jeff Davis County, Pecos County, Texas

NWS Midland/Odessa, TX issued this flash flood warning at Jun 5, 2025, 7:09 PM CDT for Brewster County, Jeff Davis County, Pecos County, Texas. It was in force for 8 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2025, 7:09 PM CDT (00:09 UTC)
Expired
Jun 6, 2025, 3:00 AM CDT
In force
8 hr
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Flood severity
None

Counties Brewster County, TX, Jeff Davis County, TX, Pecos County, TX

The radar

The Midland/Odessa radar (KMAF), 178 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 11:13 PM CDTFLASH FLOOD24 Se Fort Stockton, TXUS Highway 285 at Nineteen Draw is flooded over and the road may be starting to wash out. The road is likely to be closed through the night.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 244 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 0.2 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2025-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2037 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2025-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2037 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
1529 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.3
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted.

594 
WGUS54 KMAF 060009
FFWMAF
TXC043-243-371-060400-
/O.NEW.KMAF.FF.W.0023.250606T0009Z-250606T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Midland/Odessa TX
709 PM CDT Thu Jun 5 2025

The National Weather Service in Midland/Odessa has issued a

* Flash Flood Warning for...
  Northwestern Brewster County in southwestern Texas...
  Southeastern Jeff Davis County in southwestern Texas...
  Southwestern Pecos County in southwestern Texas...

* Until 1100 PM CDT.

* At 709 PM CDT, Doppler radar indicated slow moving thunderstorms 
  producing very heavy rain across the warned area. Between 1 and 3 
  inches of rain have fallen over much of the warned area. 
  Additional rainfall amounts of 1 to 2 inches are possible in the 
  warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Alpine, Marathon and Sierra Madera. U.S. Highway 285 and 385 in  
  southwestern Pecos county.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3067 10345 3071 10339 3074 10321 3061 10304
      3063 10246 3063 10242 3045 10248 3029 10256
      3020 10296 3021 10348 3049 10376

FLASH FLOOD...RADAR INDICATED

$$

Lindsey
4 follow-up statements
443 
WGUS74 KMAF 060042
FFSMAF

Flash Flood Statement
National Weather Service Midland/Odessa TX
742 PM CDT Thu Jun 5 2025

TXC043-243-371-060400-
/O.CON.KMAF.FF.W.0023.000000T0000Z-250606T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Brewster TX-Jeff Davis TX-Pecos TX-
742 PM CDT Thu Jun 5 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 11 PM CDT THIS 
EVENING FOR NORTHWESTERN BREWSTER, SOUTHEASTERN JEFF DAVIS AND 
SOUTHWESTERN PECOS COUNTIES...

At 742 PM CDT, Doppler radar indicated slow moving thunderstorms 
producing very heavy rain across the warned area. Between 2 and 4 
inches of rain have fallen over some areas. Additional rainfall 
amounts of 1 to 2 inches are possible in the warned area. Flash 
flooding is ongoing or expected to begin shortly.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Alpine, Marathon and Sierra Madera.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3067 10345 3071 10339 3074 10321 3061 10304
      3063 10246 3063 10242 3045 10248 3029 10256
      3020 10296 3021 10348 3049 10376

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Lindsey
884 
WGUS54 KMAF 060342
FFWMAF
TXC043-243-371-060600-
/O.EXT.KMAF.FF.W.0023.000000T0000Z-250606T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Midland/Odessa TX
1042 PM CDT Thu Jun 5 2025

The National Weather Service in Midland/Odessa has extended the

* Flash Flood Warning for...
  Northwestern Brewster County in southwestern Texas...
  Southeastern Jeff Davis County in southwestern Texas...
  Southwestern Pecos County in southwestern Texas...

* Until 100 AM CDT.

* At 1042 PM CDT, Doppler radar continued to indicate thunderstorms 
  producing heavy rain across the warned area. Between 2 and 4 
  inches of rain have fallen since earlier this evening. Additional 
  rainfall amounts of 1 to 2 inches are possible in the warned area 
  with additional storm development. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Sierra Madera and U.S. Highway 285 and 385 south of Fort Stockton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3067 10345 3071 10339 3074 10321 3061 10304
      3063 10246 3063 10242 3045 10248 3029 10256
      3020 10296 3021 10348 3049 10376

FLASH FLOOD...RADAR INDICATED

$$
519 
WGUS74 KMAF 060436
FFSMAF

Flash Flood Statement
National Weather Service Midland/Odessa TX
1136 PM CDT Thu Jun 5 2025

TXC043-243-371-060600-
/O.CON.KMAF.FF.W.0023.000000T0000Z-250606T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Brewster TX-Jeff Davis TX-Pecos TX-
1136 PM CDT Thu Jun 5 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY FOR 
NORTHWESTERN BREWSTER, SOUTHEASTERN JEFF DAVIS AND SOUTHWESTERN 
PECOS COUNTIES...

At 1136 PM CDT, Emergency management reported thunderstorms 
producing heavy rain causing US Highway 285 at Nineteen Draw to be 
impassible and closed. Between 2 and 4 inches of rain have fallen. 
Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area. Flash flooding is already occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Emergency management reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Alpine, Marathon and Sierra Madera.

This includes the following streams and drainages...
  Sixshooter Draw, Nineteen Draw, San Francisco Creek, Antelope 
  Draw, Paisano Creek, Black Creek, Dry Creek, Coyanosa Draw, Pyle 
  Draw, Peña Colorado Creek, Willow Creek, Downie Draw, Independence 
  Creek, Burnt House Creek, Big Canyon, Musquiz Creek, Dutchman 
  Creek, Moss Creek, Dugout Creek, Maravillas Canyon and Barillos 
  Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3067 10345 3071 10339 3074 10321 3061 10304
      3063 10246 3063 10242 3045 10248 3029 10256
      3020 10296 3021 10348 3049 10376

FLASH FLOOD...OBSERVED

$$

Chehak
464 
WGUS54 KMAF 060554
FFWMAF
TXC043-243-371-060800-
/O.EXT.KMAF.FF.W.0023.000000T0000Z-250606T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Midland/Odessa TX
1254 AM CDT Fri Jun 6 2025

The National Weather Service in Midland/Odessa has extended the

* Flash Flood Warning for...
  Northwestern Brewster County in southwestern Texas...
  Southeastern Jeff Davis County in southwestern Texas...
  Southwestern Pecos County in southwestern Texas...

* Until 300 AM CDT.

* At 1254 AM CDT, Emergency management reported thunderstorms 
  produced heavy rain across the warned area. Between 2 and 4 inches 
  of rain have fallen. Flooding impacts will continue, but no 
  additional rainfall is expected. Flash flooding is ongoing.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Emergency management reported flooding along US 285 in
           southern Pecos County. The highway is closed at
           Nineteen Draw.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Alpine, Marathon and Sierra Madera.

This includes the following streams and drainages...
  Sixshooter Draw, Nineteen Draw, San Francisco Creek, Antelope 
  Draw, Paisano Creek, Black Creek, Dry Creek, Coyanosa Draw, Pyle 
  Draw, Peña Colorado Creek, Willow Creek, Downie Draw, Independence 
  Creek, Burnt House Creek, Big Canyon, Musquiz Creek, Dutchman 
  Creek, Moss Creek, Dugout Creek, Maravillas Canyon and Barillos 
  Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3067 10345 3071 10339 3074 10321 3061 10304
      3063 10246 3063 10242 3045 10248 3029 10256
      3020 10296 3021 10348 3049 10376

FLASH FLOOD...OBSERVED

$$

Chehak

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 5, 6:29 PM CDT, 40 minutes earlier. Its key messages:

  • Updated at 629 PM CDT Thu Jun 5 2025
  • Severe thunderstorms are possible through at least Sunday, mainly in the afternoon and evening. Any severe storms that do develop will be accompanied by large hail and/or damaging winds and/or a tornado or two.
  • Temperatures will increase through the weekend, when several locations could see triple digits. Heat advisories may be needed, especially for mountainous areas and the Rio Grande Valley.
Area forecast discussion, Jun 5, 6:29 PM CDT, 40 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
629 PM CDT Thu Jun 5 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 629 PM CDT Thu Jun 5 2025

- Severe thunderstorms are possible through at least Sunday,
  mainly in the afternoon and evening. Any severe storms that do
  develop will be accompanied by large hail and/or damaging winds
  and/or a tornado or two.

- Temperatures will increase through the weekend, when several
  locations could see triple digits. Heat advisories may be
  needed, especially for mountainous areas and the Rio Grande
  Valley.

&&

.SHORT TERM...
(This afternoon through Friday night)
Issued at 145 PM CDT Thu Jun 5 2025

Deep moisture extends across the region with dewpoints between 65-
70F stretching into southeast New Mexico. The 12z MAF sounding came
in with 1.46" PWATs good for the 99th percentile for June 5th based
on sounding climatology. Anomalously high moisture combined with a
sharpening dryline to the west and a stalled boundary across the
northern Permian Basin will lead to severe storms this afternoon and
late into this evening. Across the northern CWA, steep lapse rates,
~40-45kts bulk shear, and plenty of CAPE signify an environment
favorable for significant(>2"), damaging winds, and even a tornado
or two. Heavy rain and lightning will accompany any thunderstorms
with conditions also favorable for flooding in urban areas as well
as the threat for wet microbursts. Similar conditions exist south of
I-10/I-20, but the main threats will be very large hail and damaging
winds with only a tornado possible in the most organized cells.
Storms will be isolated to scattered in nature through about 10-11pm
CDT before moving off to the east out of the area or slowly
decaying.

Friday morning will be similar this morning as temperatures settle
above normal in the upper 60s to low 70s for most. Plenty of
moisture sticks around and the dryline lines up once again on the
windward side of the Davis Mountains. Severe storms will once again
develop in the afternoon. This time, much of the focus will be over
the Trans Pecos and into the Stockton Plateau. Any severe storms
will be capable of producing large to very large hail and damaging
winds. How convection evolves today will have some impact on what
the storms develop Friday afternoon. Highs tomorrow afternoon reach
above normal into the mid to upper 90s for most with a few spots
hitting the century mark. Big Bend staying the hottest in the region
with highs topping out around 110F.

-Stickney

&&

.LONG TERM...
(Saturday through Wednesday)
Issued at 145 PM CDT Thu Jun 5 2025

Saturday, the upper ridge is forecast to center over
Chihuahua/Coahila, resulting in increased thicknesses over West
Texas and Southeast New Mexico.  This looks to be the warmest day
this forecast, with triple digits in the Pecos River Valley and
parts of the Permian Basin, in addition to the usual locations.
Highs should top out ~ 8-10 F above normal.  A Heat Advisory or two
may be needed for the Davis Mountains and a few areas south.

Saturday night, convection to the north will push a boundary south,
but models stall this feature along the northern CWA border.  To the
south, the upper ridge is forecast to shift west more to Chihuahua.
All this will result in slightly cooler temperatures Sunday
northeast, and slightly warmer southwest.  Again, heat advisories
will likely be needed over the mountains, and areas south.  Sunday
evening, convection will be possible along the aforementioned
boundary as shortwaves move through the northeast periphery of the
ridge.  Deep-layer bulk shear, instability, and mid-level lapse
rates suggest severe weather potential will persist.

Monday, the front pushes farther into the area, with thicknesses
plummeting and highs coming down, especially north.  Convective
chances, possibly severe, will increase along and behind the front.
CAA continues southwest Tuesday as the front pushes into Mexico.
Tuesday will be perhaps the coolest day this forecast as highs
bottom out near to around 5 F below normal.  Convective chances
persist.

Wednesday and Thursday, temperatures begin a gradual recovery under
northwest flow aloft.  A few storms looks possible Wednesday in the
higher terrain in easterly upslope flow, with return flow resuming
Thursday.

The good news, obviously, is that the big ridge has not shown up
yet, nor is forecast for the next week or two.  So chances persist
to squeeze a little more moisture out of the atmosphere before it
does.  Stay tuned.

&&

.AVIATION...
(00Z TAFS)
Issued at 629 PM CDT Thu Jun 5 2025

Brief MVFR vis (very brief MVFR cigs) are anticipated with showers
and thunderstorms at FST over the next several hours. MAF could see
some showers and storms but have left out of TAFS due to lower
confidence and the storm near HOB should be out of the area shortly
after 00Z. TAFs may be amended as necessary. Otherwise, VFR
conditions prevail during the remainder of this TAF period at all
sites as conditions are forecast to improve. Winds should remain
gusty until 04Z to 06Z this evening before tapering off some after
midnight. Winds will generally be out of the southeast at all TAF
sites.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring               71  95  72 100 /  20  10  10   0
Carlsbad                 68  98  68 101 /  10  20  10   0
Dryden                   75  98  75 103 /  10   0   0   0
Fort Stockton            71  98  72 102 /  40  20  10  10
Guadalupe Pass           68  93  70  95 /  10  20  10   0
Hobbs                    64  93  66  99 /  30  20  10   0
Marfa                    65  91  65  95 /  40  30  20  20
Midland Intl Airport     72  95  73 102 /  20  10  10   0
Odessa                   71  95  72 100 /  20  10  10   0
Wink                     70  98  71 104 /  20  10  10   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
TX...None.
NM...None.
&&

SHORT TERM...91
LONG TERM....44
AVIATION...55

In the hours before

Local storm report, Jun 5, 5:13 PM CDT, 1 hour 56 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
513 PM CDT Thu Jun 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     Hail             4 W Pecos               31.40N 103.57W
06/05/2025  M1.75 Inch       Reeves             TX   Public

            Ping Pong to Golf Ball size hail reported by
            public via social media. Time is estimated
            by radar.

&&

KML
Local storm report, Jun 5, 5:25 PM CDT, 1 hour 44 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
525 PM CDT Thu Jun 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     Hail             7 WNW Pecos             31.46N 103.61W
06/05/2025  M2.00 Inch       Reeves             TX   Public

            Hen Egg size hail partially shattering the
            windshield of a vehicle. Time is estimated
            by radar.

&&

KML
Local storm report, Jun 5, 5:46 PM CDT, 1 hour 23 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
546 PM CDT Thu Jun 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     Landspout        13 ENE Loving           32.36N 103.90W
06/05/2025                   Eddy               NM   Public

            Landspout reported by public via social
            media at the intersection of Wipp Rd and NM
            128. Location of landspout is based on radar
            and size is approximately 25 yards lasting
            less than a minute.

&&

KML
Local storm report, Jun 5, 6:18 PM CDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
618 PM CDT Thu Jun 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     Hail             9 NW Monument           32.69N 103.39W
06/05/2025  M1.75 Inch       Lea                NM   Trained Spotter

            Golf ball size hail reported by a trained
            spotter near the junction of NM 529 and US
            62.

&&

KML
Local storm report, Jun 5, 6:38 PM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
638 PM CDT Thu Jun 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     Tstm Wnd Gst     2 WSW Tatum             33.24N 103.35W
06/05/2025  M66 MPH          Lea                NM   Mesonet

            Mesonet station 51 2SW Tatum NM.

&&

KML
Local storm report, Jun 5, 7:06 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
706 PM CDT Thu Jun 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     Hail             2 ESE Tatum             33.24N 103.28W
06/05/2025  E2.50 Inch       Lea                NM   Public

            Egg to Tennis Ball size hail reported by the
            public via social media. Time is estimated
            by radar.

&&

KML

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 7:00 PM CDTSevere Thunderstorm WarningMAFPecos, Terrell45 min
Jun 5, 7:11 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFBrewster, Pecos34 min
Jun 5, 7:24 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFBrewster36 min
Jun 5, 7:45 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFPecos, Terrell45 min
Jun 5, 7:49 PM CDTFlash Flood Warning Considerable damage threatMAFPecos7 hr
Jun 5, 8:23 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFBrewster, Pecos, Terrell52 min
Jun 5, 9:15 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFPecos, Terrell60 min
Jun 5, 9:35 PM CDTSpecial Weather StatementMAF40 min
Jun 5, 10:15 PM CDTSpecial Weather StatementMAFPecos45 min
Jun 5, 10:15 PM CDTSpecial Weather StatementMAFTerrell30 min
Jun 5, 10:37 PM CDTSevere Thunderstorm WarningMAFPecos53 min
Jun 5, 11:40 PM CDTSevere Thunderstorm WarningMAFPecos46 min
Jun 6, 12:59 AM CDTFlash Flood WarningMAFPecos, Terrell3 hr
Jun 6, 1:01 AM CDTSevere Thunderstorm WarningMAFPecos, Terrell44 min
Jun 6, 2:24 AM CDTSpecial Weather StatementMAFUpton36 min
Jun 6, 6:51 AM CDTRiver Flood WarningMAFBrewster12 hr
Jun 6, 1:27 PM CDTHeat AdvisoryMAFBrewster, Terrell31 hr
Jun 6, 5:28 PM CDTSpecial Weather StatementMAFReeves47 min
Jun 6, 6:05 PM CDTSpecial Weather StatementMAFLoving40 min
Jun 6, 6:25 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFCulberson, Loving, Reeves65 min

Nearby

Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.